# SDR EGRA9540

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7178
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing Sleeve
- Part number: 10531737103
- Condition: Worn
- Location: T/R
- Part time: 2,356 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SLEEVES WORN BEYOND LIMITS. REPLACED BEARING SLEEVES.
